Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 3, Issue 3, Pages 251-262
http://dx.doi.org/10.1155/2005/379248

Infinite-dimensional projected dynamics and the 1-dimensional obstacle problem

Department of Mathematics and Statistics, MacNaughton Hall, Room 548, University of Guelph, Guelph, Ontario, Canada

Received 1 September 2004

Academic Editor: Lars-Erik Persson

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Monica-Gabriela Cojocaru, “Infinite-dimensional projected dynamics and the 1-dimensional obstacle problem,” Journal of Function Spaces and Applications, vol. 3, no. 3, pp. 251-262, 2005. https://doi.org/10.1155/2005/379248.